Matsukiyo pseudo

New Nospole Rhinitis

Drug Type:
Antihistamine
Indication:
12-hour, relieves symptoms of allergic rhinitis
Active ingredients ( per 2 capsules )
・Pseudoephedrine HCl (decongestant) 70mg
・Chlorphenamine (antihistamine) 8mg
・Anhydrous Caffeine 100mg

Inactive ingredients
Corn starch, lactose, cellulose, hydroxypropyl cellulose, carmellose calcium, ethyl cellulose, glycerin fatty acid ester, talc, gelatin in capsule body, sodium lauryl sulfate
Instructions for use
Adults and children 15 years and over: Take 1 pill in the morning and 1 in the evening. This medicine may be taken on an empty stomach. Do not exceed 2 pills per day.
This company does not provide details about this product in English. Below is a link to precautions regarding pseudoephedrine products.

0 Comment:

Did you use this medicine? Tell us what you thought about it!